# SDR DALA2024061706151

- Difficulty date: June 14, 2024
- Submitted: June 17, 2024
- Operation: Air carrier
- Aircraft: N550NW
- Make and model: Boeing 757251
- Aircraft serial: 26497
- Aircraft time: 60,395 hours, 25,721 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Unknown
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5650 R1 SLIDE LIGHT NOT ILLUMINATING. CORRECTIVE ACTION: INSPECTED GIRT BAR AREA- NO DEFECTS NOTED. CYCLED ARM/DISARM LEVER- SLIDE LIGHT OPN GOOD. REF B757 AMM 25-66. (9604338)
